# SDR TAMF20070002S

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 70,764 hours, 25,185 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CRACK AT AFT WING FAIRING WEB STA 1080 BL 62-70-LT. DAMAGED AREA WAS REPAIRED IAW EWO 767 53-035 AND MFG SERVICE REQUEST 1-311853573. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
